# SDR NOCA05211

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Part serial: 0816
- Condition: Failed
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 DOOR SLIDE FAILED TO DEPLOY WHILE ACCOMPLISHING A SLIDE SAMPLING.  REMOVED AND REPLACED L2 DOOR SLIDE AS PER JOB CARD 757-25-015-01.
